I gave birth to my son in January of this year and started the depo shot in March well it has already stopped all my periods. Except for the last two weeks I've been spotting off and on. My husband thinks I'm pregnant. Can one of the effects of pregnancy while on the depo be spotting??
Yes. Spotting on Depo is common. Especially towards when your next shot is due, & sometimes after sex.
To stop this happening, you can have your next shot at 9/10 weeks, & the one after that at about the same time, then return to having them at your normal intervals. This always worked for me.
Depo convinces your body it's pregnant, so can give many of the same side effects, even such as lower back ache, because it causes your pelvis ligaments to soften, ready to expand for a growing baby.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2014 • 2 answers
Posted 24 Aug 2014 • 2 answers
Posted 25 Mar 2015 • 1 answer
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer
Posted 9 Nov 2016 • 1 answer